# SDR SWAA2023050119593

- Difficulty date: March 21, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB #5 STIFFENER #3 CRACK AT LOWER SECTION<[01] INSTALLED REPAIR PARTS AT R/H HORIZONTAL STABILIZER RIB #5; STIFFENER #3 REF SRM 55-10-09-2R-4 AND APPLIED FILET SEAL REF SRM 51-20-05-0G-0. SEALANT APPLICATION. MIXED TIME 22:00 PM; APPLIED SEALANT 22:30 PM; SQUEEZE OUT 00:00 REF SOPM 20-50-19;[02] RII....VERIFIED FINAL CORRECTIVE ACTION.
